# SDR 2004UALA00800

- Difficulty date: August 17, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 39,760 hours, 14,607 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB CRACKED ON VERTICAL LEG AT FIRST FASTENER AFT OF STA 199 BULKHEAD ON RT SIDE OF AIRCRAFT.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW WEB.
